Cold feeling effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Cold feeling effect occurred in 1%.

Patients statistics on Cold feeling side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
151.02
116.84

Average height in Ft
5′ 9″
5′ 6″

Average age
43
36

Ciprofloxacin Circle Diagram 4 consumers of 551 reported about Cold feeling

  1. Mary E. Robertson says:
    4.0 rating

    I took Ciprofloxacin 10 days 2 times 250 mg for kidney pancreas. I am in the 5th month after receipt, and have strong side effects still: inflammation was resolved, NW occurred immediately after taking stop on: -Darm problems -Burning thighs, abdomen, fungal infection -Wochenlang strong tachycardia, stinging in the chest, dizziness -actually severe joint discomfort, and an unbearable feeling of cold coupled with constant cold showers, they pull through the body – Before about 2 months of hot flashes in the morning and cold in the evening. -Antriebslos

  2. Barney A. Campbell says:
    4.0 rating

    Ciprofloxacin for Diverticulitis

    From the first tablet, I felt flabby, which has increased from taking to taking. On the third day I started to freeze, although I had no fever, got a Kloss in the neck and pain in the solaplexus. In addition, I got circulatory problems. On the advice of the doctor, the treatment was stopped and I took an antihistamine for prevention. Since demolition I’m totally tired, have developed a depression accompanied by attacks of panic and panic attacks. Every effort is too much, it is just housework or walking up and down the garden. Working is impossible. I have no idea how to go on …

  3. James M. Russell says:
    4.5 rating

    Ciprofloxacin for Nephritis

    After two days in the whole body joint pain, freezing, neuropathy, palpitations, stiff feet..He had to go to the emergency, this said, stop immediately. That is already half a year ago. The pain comes in spurts over again. How can a drug be prescribed that breaks down more than it uses?

  4. Laquita T. Chan says:
    4.5 rating

    Ciprofloxacin for Cystitis

    Have Cipro 1 A Pharma 500 mg given after delivery of a urine sample and examination and without a medical consultation by the receptionist over the Thresen. Dosage: 2 times daily 500 mg, beginning of therapy on 11.10.2013. Immediately after the third tablet I got muscle pain in the thighs. Have the drug discontinued immediately. Then I researched on the Internet and read with horror, the fatal effects of this poison and I am stunned how to prescribe this drug without warning and then even with a silly bladder infection. Had I researched before the first intake! In the following days, muscle weakness on the legs, sensory disturbances of the nerves to nerve pain on the feet, hands and legs and on the face, joint pain (ankles, knee joints and finger joints), tendon pain (especially Achilles tendon), muscle pain in the whole leg, sometimes Sleep disorders, headache, urgency, heavier-legged feeling, freezing / shivering. Every day a little more. I stopped the poison 3.5 weeks ago and still have the aforementioned complaints. When I look at the page I can only pray that it sticks to it and it does not get any worse. The fact that most doctors have never heard of such side effects, especially those that only days, weeks or months after discontinuation of the drug and may have fatal, even fatal consequences, is unbelievable, but Vogel-ostrich policy is probably also to. My therapy: Vitamin B complex, magnesium, vitamin E, calcium + D3, dietary supplements for joints, if all this somehow and sometime helps, I do not know, I just have the hope.